MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0665
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high threshold measurements along with loss of capture (loc) on the presenting electrogram (egm).This patient was not pacemaker dependent at that time.Technical services (ts) recommended to consider a chest x ray.The x ray was obtained which did not show a rv lead issue rather a left ventricular (lv) lead that was under inserted.It was noted that this patient has comorbidities specifically esophageal cancer and his life expectancy maybe not exceed the device longevity.The field representative will leave it up to the physician as to the future plan for this patient regarding possible programming changes or surgical intervention.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high threshold measurements along with loss of capture (loc) on the presenting electrogram (egm).This patient was not pacemaker dependent at that time.Technical services (ts) recommended to consider a chest x ray.The x ray was obtained which did not show a rv lead issue rather a left ventricular (lv) lead that was under inserted.It was noted that this patient has comorbidities specifically esophageal cancer and his life expectancy maybe not exceed the device longevity.The field representative will leave it up to the physician as to the future plan for this patient regarding possible programming changes or surgical intervention.This rv lead remains in service.No adverse patient effects were reported.Additional information was received that this patient went for a revision procedure in which the pocket was opened, and the lv lead was pulled out, cleaned up and reinserted the pin.The lv lead was noted to be working well again and it was confirmed to be a set screw issue.This rv lead remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18526218
Report Number2124215-2024-02171
Device Sequence Number15350071
Product Code LWS
UDI-Device Identifier00802526496967
UDI-Public00802526496967
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2024
Device Model Number0665
Device Catalogue Number0665
Device Lot Number510366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale